Proceedings of the Japan Academy

On the stability of the satellite systems

Yusuke Hagihara

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 28, Number 4 (1952), 182-186.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195570998

Digital Object Identifier
doi:10.3792/pja/1195570998

Mathematical Reviews number (MathSciNet)
MR1568561

Citation

Hagihara, Yusuke. On the stability of the satellite systems. Proc. Japan Acad. 28 (1952), no. 4, 182--186. doi:10.3792/pja/1195570998. https://projecteuclid.org/euclid.pja/1195570998


Export citation